Cluster characters for 2-Calabi–Yau triangulated categories  [ Caractères amassés d’une catégorie triangulée 2-Calabi–Yau ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 6, pp. 2221-2248.

Etant donné un objet amas-basculant T quelconque dans une catégorie triangulée 2-Calabi–Yau sur un corps algébriquement clos (comme dans le cadre de Keller et Reiten), il est possible de définir, pour chaque objet L, une fraction rationnelle X(T,L), en utilisant une formule proposée par Caldero et Keller. On montre, de plus, que l’application associant X(T,L) à L est un caractère amassé  ; c’est-à-dire qu’elle vérifie une certaine formule de multiplication. Cela permet de prouver qu’elle induit, dans les cas fini et acyclique, une bijection entre objets rigides indécomposables de la catégorie amassée et variables d’amas de l’algèbre amassée correspondante, confirmant ainsi une conjecture de Caldero et Keller.

Starting from an arbitrary cluster-tilting object T in a 2-Calabi–Yau triangulated category over an algebraically closed field, as in the setting of Keller and Reiten, we define, for each object L, a fraction X(T,L) using a formula proposed by Caldero and Keller. We show that the map taking L to X(T,L) is a cluster character, i.e. that it satisfies a certain multiplication formula. We deduce that it induces a bijection, in the finite and the acyclic case, between the indecomposable rigid objects of the cluster category and the cluster variables, which confirms a conjecture of Caldero and Keller.

DOI : https://doi.org/10.5802/aif.2412
Classification : 16G20,  18E30
Mots clés : catégorie triangulée 2-Calabi–Yau, algèbre amassée, catégorie amassée, objet amas-basculant
@article{AIF_2008__58_6_2221_0,
     author = {Palu, Yann},
     title = {Cluster characters for 2-Calabi--Yau triangulated categories},
     journal = {Annales de l'Institut Fourier},
     pages = {2221--2248},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {6},
     year = {2008},
     doi = {10.5802/aif.2412},
     mrnumber = {2473635},
     zbl = {1154.16008},
     language = {en},
     url = {http://archive.numdam.org/item/AIF_2008__58_6_2221_0/}
}
Palu, Yann. Cluster characters for 2-Calabi–Yau triangulated categories. Annales de l'Institut Fourier, Tome 58 (2008) no. 6, pp. 2221-2248. doi : 10.5802/aif.2412. http://archive.numdam.org/item/AIF_2008__58_6_2221_0/

[1] Berenstein, Arkady; Fomin, Sergey; Zelevinsky, Andrei Cluster algebras. III. Upper bounds and double Bruhat cells, Duke Math. J., Volume 126 (2005) no. 1, pp. 1-52 | Article | MR 2110627 | Zbl 1135.16013

[2] Buan, Aslak Bakke; Caldero, Philippe; Keller, Bernhard; Marsh, Robert J.; Reiten, Idun; Todorov, Gordana Appendix to Clusters and seeds in acyclic cluster algebras (preprint arXiv: math.RT/0510359)

[3] Buan, Aslak Bakke; Iyama, Osamu; Reiten, Idun; Scott, Jeanne Cluster structures for 2-Calabi–Yau categories and unipotent groups (preprint arXiv: math.RT/0701557)

[4] Buan, Aslak Bakke; Marsh, Robert; Reineke, Markus; Reiten, Idun; Todorov, Gordana Tilting theory and cluster combinatorics, Adv. Math., Volume 204 (2006) no. 2, pp. 572-618 | Article | MR 2249625 | Zbl 1127.16011

[5] Buan, Aslak Bakke; Marsh, Robert J.; Reiten, Idun Cluster mutation via quiver representations (preprint arXiv: math.RT/0412077)

[6] Buan, Aslak Bakke; Marsh, Robert J.; Reiten, Idun Cluster-tilted algebras, Trans. Amer. Math. Soc., Volume 359 (2007) no. 1, p. 323-332 (electronic) | Article | MR 2247893 | Zbl 1123.16009

[7] Caldero, P.; Chapoton, F.; Schiffler, R. Quivers with relations arising from clusters (A n case), Trans. Amer. Math. Soc., Volume 358 (2006) no. 3, p. 1347-1364 (electronic) | Article | MR 2187656 | Zbl 1137.16020

[8] Caldero, Philippe; Chapoton, Frédéric Cluster algebras as Hall algebras of quiver representations, Comment. Math. Helv., Volume 81 (2006) no. 3, pp. 595-616 | Article | MR 2250855 | Zbl 1119.16013

[9] Caldero, Philippe; Keller, Bernhard From triangulated categories to cluster algebras (preprint arXiv: math.RT/0506018) | Zbl 1141.18012

[10] Caldero, Philippe; Keller, Bernhard From triangulated categories to cluster algebras II (preprint arXiv: math.RT/0510251)

[11] Fomin, Sergey; Zelevinsky, Andrei Cluster algebras IV: Coefficients (preprint arXiv: math.RA/0602259) | Zbl 1127.16023

[12] Fomin, Sergey; Zelevinsky, Andrei Cluster algebras. I. Foundations, J. Amer. Math. Soc., Volume 15 (2002) no. 2, p. 497-529 (electronic) | Article | MR 1887642 | Zbl 1021.16017

[13] Fomin, Sergey; Zelevinsky, Andrei Cluster algebras. II. Finite type classification, Invent. Math., Volume 154 (2003) no. 1, pp. 63-121 | Article | MR 2004457 | Zbl 1054.17024

[14] Geiss, Christof; Leclerc, Bernard; Schröer, Jan Partial flag varieties and preprojective algebras (preprint arXiv: math.RT/0609138)

[15] Geiss, Christof; Leclerc, Bernard; Schröer, Jan Semicanonical bases and preprojective algebras II: A multiplication formula (preprint arXiv: math.RT/0509483) | Zbl 1132.17004

[16] Geiss, Christof; Leclerc, Bernard; Schröer, Jan Semicanonical bases and preprojective algebras, Ann. Sci. École Norm. Sup. (4), Volume 38 (2005) no. 2, pp. 193-253 | Numdam | MR 2144987 | Zbl 1131.17006

[17] Geiß, Christof; Leclerc, Bernard; Schröer, Jan Rigid modules over preprojective algebras, Invent. Math., Volume 165 (2006) no. 3, pp. 589-632 | Article | MR 2242628

[18] Iyama, Osamu; Reiten, Idun Fomin-Zelevinsky mutation and tilting modules over Calabi–Yau algebras (preprint arXiv: math.RT/0605136)

[19] Iyama, Osamu; Yoshino, Yuji Mutations in triangulated categories and rigid Cohen–Macaulay modules (preprint arXiv: math.RT/0607736) | Zbl 1140.18007

[20] Keller, Bernhard On triangulated orbit categories, Doc. Math., Volume 10 (2005), p. 551-581 (electronic) | MR 2184464 | Zbl 1086.18006

[21] Keller, Bernhard; Neeman, Amnon The connection between May’s axioms for a triangulated tensor product and Happel’s description of the derived category of the quiver D 4 , Doc. Math., Volume 7 (2002), p. 535-560 (electronic) | Zbl 1021.18002

[22] Keller, Bernhard; Reiten, Idun Acyclic Calabi-Yau categories (preprint arXiv: math.RT/0610594)

[23] Keller, Bernhard; Reiten, Idun Cluster-tilted algebras are Gorenstein and stably Calabi–Yau, Adv. Math., Volume 211 (2007) no. 1, pp. 123-151 | Article | MR 2313531 | Zbl 1128.18007

[24] Koenig, Steffen; Zhu, Bin From triangulated categories to abelian categories–cluster tilting in a general framework (preprint arXiv: math.RT/0605100) | Zbl 1133.18005

[25] Lusztig, G. Semicanonical bases arising from enveloping algebras, Adv. Math., Volume 151 (2000) no. 2, pp. 129-139 | Article | MR 1758244 | Zbl 0983.17009

[26] Marsh, Robert; Reineke, Markus; Zelevinsky, Andrei Generalized associahedra via quiver representations, Trans. Amer. Math. Soc., Volume 355 (2003) no. 10, p. 4171-4186 (electronic) | Article | MR 1990581 | Zbl 1042.52007

[27] Tabuada, Goncalo On the structure of Calabi–Yau categories with a cluster tilting subcategory (preprint arXiv: math.RT/0607394) | Zbl 1122.18007